# SDR 2004UALA01025

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Tape
- Condition: Separated
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HINGE TAPE IN SLIDE RAMP SEPARATED DURING OVER PRESSURE.  THE TAPE SEPARATION COULD BE ATTRIBUTED TO ADHESIVE FAILURE. THE UNIT WAS SENT TO OEM (AIRCRUISERS) FOR REPAIR.
